Originally Posted by Crazysam
I will try and describe my situation in a few words as possible...
Bassically I have suffered from OCD (obsesive compulsie disorder) for 3 almost 4 years now and I have tried 3 different meds allong with CBT (cognetive behavioral therapy) with the first too meds sertraline and retalin, I had side effects which where bad so for the last six months my physciatrist has perscribed me Fluxitine which is an SSRI (anti-depresent) I was worried at first because I was told that it can affect puberty development but I went to my doctor and was told that I was just a late developer *phew*
However with one reasurance another worry came apperently there is a chemical contained within the fluxotine called Proalactin (if thats how I spell it) which cause breast development and i'm worried that I may have started to develop "moobs" because of this (my BMI is 21 and I am not overwhieght yet for my size I seem to have rather allot of fat around the breast area...)
sorry for writing so much. I would just really appriciate it if someone could tell me if they have seen these side effects or have been on Fluxotine and what has happened to them? please help me I am really worried!
Im on the same med, and i havnt had "moobs" grow...yet.
try exercising a little more than what you do, and if you have any concerns, go to your Dr. Hes the one who would know more than any of us on here.
WebMD's list of side effects http://www.webmd.com/drugs/mono-95-F...luoxetine+Oral